# SDR DL72S951177

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage Sec 48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK - 48 SEC TORQUE BOX SKIN      CRACKED .3750 INCH AT A LIGHTNING HOLE RT SIDE STA 1323.  INSTALLED DOUBLER PER M/M 53-11-0.
